MAUDE Adverse Event Report: Remote Diagnostic Technologies Ltd. TEMPUS LS; SCHILLER AG

Remote Diagnostic Technologies Ltd. TEMPUS LS; SCHILLER AG
Model Number 00-3020
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by remote service engineer rse and is currently under investigation by the philips complaint handling team.Philips received a complaint on the tempus ls manual defibrillator indicating during an emergency call on (b)(6) 2025, the crew connected the defibrillator to the patient with no heart rhythm shown and message onscreen "check electrodes".The crew member confirmed good placement on patient and connection, but no change with the tempus ls.A second set of pads were also attempted to obtain a 4-lead ecg (electrocardiogram), however the device had the same error "check electrodes".A third set of pads were used and monitor still displayed error "check electrodes".The crew reported the patient started in and maintained asystole (flatline) and pea (pulseless electrical activity) throughout the cardiac arrest.

Brand Name
TEMPUS LS
Common Device Name
SCHILLER AG
Manufacturer (Section D)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
(sharunyan) thavarajan
altgasse 68
baar 6341
SZ   6341
+41()0417664242
MDR Report Key23945662
Report Number3003832357-2025-000947
Device Sequence Number18100381
Product Code LDD
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K200849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-3020
Device Catalogue Number989706001681
Device Lot NumberY050924-05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown